# SDR RAIA950329

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120158
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Burned
- Location: Ext Fuse Eel
- Part time: 12,571 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EXTERIOR RT EMERGENCY LIGHT FOUND INOP.  MAINTENANCE REPLACED LIGHT BULB.  (X)
